Well, I don't know if anyone will stumble across this, but if you do, thanks for reading and please comment if you have any advice! Or just want to say hi.
I am on my 6th day of Accutane (40 mg a day for the first month) and wow, these side effects are no joke. They have already started big time. Last night I was up till 4 am (not because I was out having fun) because my face was itching like CRAZY. It was horrible. The skin on my face is also really red and puffy. Now, I'm not sure if that was all the accutane, or partly caused by how much lotion (Cetaphil) I piled on before bed. Either way, it was awful. I felt all hot and allergic and I'm calling my dermatologist today to ask if this is normal.
But y'all on this site probably know better - IS this normal!?!? Will the redness/itchiness go away? I wasn't expecting such strong side effects on just the 40 mg dose, and so soon... It kind of makes me want to throw in the towel. I really want to give accutane a chance but I feel like maybe I can deal with acne better than with this.
Anyway, obviously having a lot of doubts at the moment - sometime soon when I'm feeling less stressed I'll include some background and hopefully more interesting stuff on this blog!
If you read all the way through, thanks And if you're just starting accutane too or remember what it was like at the beginning and have some helpful advice or encouragement, I'd really appreciate it.